Feet/ankles swelling from Lyrica?
I was recently diagnosed with diabetes in June. But my feet have been feeling numb and burning since December '05. My MD sent me to a pain management doctor.
The pain dr. basically took my history and touched my feet and legs with various objects to see if I could feel hot, cold, sharp, etc. He also used a tuning fork on my ankle (which by the way left the bone in my ankle very sore for a week). He prescribed Lyrica,75mg., once a day for a week then twice a day for the second week.
After experiencing that drunken feeling in the middle of the night for a week, it eventually went away. However I haven't noticed an improvement in my feet. Went back for a 2 week follow up, told them of the swelling in my left foot (I have a history of swelling in this foot but not this bad. It has never been properly diagnosed.) and was told to give it a while longer. Come back in 2 weeks. Now its been a total of 25 days and no improvement in the numbness, burning and tingling of my feet. The swelling is now in both feet, toes and the area above my right ankle is very sore, almost like a bad sunburn. I feel like I can't bend my ankles, like a peg leg.
Has anyone else ever experienced this from taking Lyrica? What about Cymbalta? Has anyone had luck with this med? I'm trying to figure out if it could be from the other meds I'm taking; Avapro (300mg), a water pill and Glimepiride (2mg).
Any info would be most appreciated.